# SDR FDEA202509241786

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - UPPER SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   FOUND DEEP EXISTING BLEND - OUT AND CORROSION ALONG XORS = 264.00 LEFT HAND WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   STATION XORS = 264.00 CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 57-20-  01-1A ALLOWABLE DAMADE 1. REPAIR CARRIED OUT AS PER BOEING REPAIR DRAWING   SG11570014 REVISION  -.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
